• We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
Logo of brmedjBMJ helping doctors make better decisionsSearchLatest content
Br Med J. Sep 9, 1967; 3(5566): 660–661.
PMCID: PMC1842967

Self-poisoning with digoxin: successful treatment with atropine.

Get a printable copy (PDF file) of the complete article (675K). Links to PubMed are also available for Selected References.

Images on this page

Click on the image to see a larger version.

Articles from British Medical Journal are provided here courtesy of BMJ Publishing Group

Formats:

Related citations in PubMed

See reviews...See all...

Cited by other articles in PMC

See all...

Links

  • Compound
    Compound
    PubChem Compound links
  • PubMed
    PubMed
    PubMed citations for these articles
  • Substance
    Substance
    PubChem Substance links

Recent Activity

Your browsing activity is empty.

Activity recording is turned off.

Turn recording back on

See more...